# SDR HEEA065990

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 6321 · Main Rotor Brake
- Part: Bolt
- Part number: 206340301103
- Condition: Stripped
- Location: Rotor Brake
- Part time: 3,077 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRIPPED BOLTS WHEN SAFETY BRAKE.
